# SDR 98UAL900013

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cockpit
- Component: Honeywell, HG180Y742
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, CABIN PRESSURE AT 9.2 DIFFERENTIAL AT FLT 330.  SWITCHING TO AUTO AND STANDBY WOULD NOT LOWER CABIN PRESSURE DIFFERENTIAL.  OUTFLOW VALVE WOULD NOT WORK IN MANUAL AC OR DC.  HAD TO CHANGE ALTITUDE TO LOWER CABIN PRESSURE.  REPLACED NR 1 AIR DATA COMPUTER AND THE AUTO PRESSURE CONTROLLER PANEL.
